Translator Disclaimer
December 2010 A note on Hjorth's oscillation theorem
Julien Melleray
J. Symbolic Logic 75(4): 1359-1365 (December 2010). DOI: 10.2178/jsl/1286198151

Abstract

We reformulate, in the context of continuous logic, an oscillation theorem proved by G. Hjorth and give a proof of the theorem in that setting which is similar to, but simpler than, Hjorth's original one. The point of view presented here clarifies the relation between Hjorth's theorem and first-order logic.

Citation

Download Citation

Julien Melleray. "A note on Hjorth's oscillation theorem." J. Symbolic Logic 75 (4) 1359 - 1365, December 2010. https://doi.org/10.2178/jsl/1286198151

Information

Published: December 2010
First available in Project Euclid: 4 October 2010

zbMATH: 1218.03031
MathSciNet: MR2767973
Digital Object Identifier: 10.2178/jsl/1286198151

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 4 • December 2010
Back to Top